Please use this identifier to cite or link to this item:
Title: Poisson sphere counting processes with random radii
Authors: Privault, Nicolas
Keywords: Sphere counting
Random balls
Issue Date: 2016
Source: Privault, N. (2016). Poisson sphere counting processes with random radii. ESAIM: Probability and Statistics, 20, 417-431.
Series/Report no.: ESAIM: Probability and Statistics
Abstract: We consider a random sphere covering model made of random balls with interacting random radii of the product form R(r,ω) = rG(ω), based on a Poisson random measure ω(dy,dr) on Rd × R+. We provide sufficient conditions under which the corresponding random ball counting processes are well-defined, and we study the fractional behavior of the associated random fields. The main results rely on moment formulas for Poisson stochastic integrals with random integrands.
ISSN: 1292-8100
DOI: 10.1051/ps/2016021
Rights: © 2016 EDP Sciences, SMAI. This is the author created version of a work that has been peer reviewed and accepted for publication in ESAIM: Probability and Statistics, published by EDP Sciences on behalf of SMAI. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document.  The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Poisson sphere counting processes with random radii.pdf310.87 kBAdobe PDFThumbnail

Citations 50

Updated on Sep 1, 2020

Citations 50

Updated on Mar 10, 2021

Page view(s)

Updated on May 10, 2021

Download(s) 50

Updated on May 10, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.